Parameterizations and modes of stable distributions
The standard parameterizations used for stable distributions are poorly suited for both numerical work and for modeling. We suggest two parameterizations that are better for such purposes. The mode of a general stable density is numerically located and generalizations to multivariate stable laws are discussed.
Volume (Year): 38 (1998)
Issue (Month): 2 (June)
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Gawronski WoLfgang & Wießner Martin, 1992. "Asymptotics And Inequalities For The Mode Of Stable Laws," Statistics & Risk Modeling, De Gruyter, vol. 10(1-2), pages 183-198, February.
- Aleksander Janicki & Aleksander Weron, 1994. "Simulation and Chaotic Behavior of Alpha-stable Stochastic Processes," HSC Books, Hugo Steinhaus Center, Wroclaw University of Technology, number hsbook9401.
When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:38:y:1998:i:2:p:187-195. See general information about how to correct material in RePEc.
If references are entirely missing, you can add them using this form.